# SDR DALA2016111708874

- Difficulty date: April 29, 2015
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 66,397 hours, 49,097 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SEAT TRACK STA Y= 228-230 X=-44.  DAMAGE WAS REMOVED, NEW PLUG AND CHANNEL WERE ADJUSTED, TRIMMED AREA OF TRACK WAS TREATED AND PAINTED, NEW PLUG AND CHANNEL WERE INSTALLED.
